Skip to main content
Log in

On the quaternion form of electromagnetic-current equations

  • Published:
Lettere al Nuovo Cimento (1971-1985)

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. V. Majernik andM. Nagy:Lett. Nuovo Cimento,16, 265 (1976).

    Article  MathSciNet  Google Scholar 

  2. A. Singh:Lett. Nuovo Cimento,31, 145 (1981).

    Article  MathSciNet  Google Scholar 

  3. A. Singh:Lett. Nuovo Cimento, submitted for publication.

  4. F. A. Doria:Lett. Nuovo Cimento,14, 480 (1975).

    Article  MathSciNet  Google Scholar 

  5. J. L. Synge:Quaternions, Lorentz Transformations and the Conway-Dirac-Eddinglon Matrices, No. 21 (Dublin, 1972).

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Singh, A. On the quaternion form of electromagnetic-current equations. Lett. Nuovo Cimento 32, 97–98 (1981). https://doi.org/10.1007/BF02749375

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02749375

Navigation